# SDR DXTA2025050203319

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 16,543 hours, 12,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: FORWARD STRIP OF AISLE EMERGENCY LIGHTS ON LEFT SIDE OF AIRCRAFT ARE INOP. ALL OTHER EMERGENCY LIGHTS ARE OPERATING NORMAL. CORRECTIVE ACTION: REMOVED L/H FWD EMERGENCY/ PATH LIGHT STRIP FROM AIRCRAFT P/N: 9919040-9 S/N: 121003902. INSTALLED NEW LIGHT STRIP IN LEFT HAND FORWARD LOCATION P/N: 9919040-26 S/N: 202400000039947. PERFORMED OPERATION CHECK OF PATH LIGHTING AND EMERGENCY LIGHTING SYSTEM OP CHECK GOOD. ALL WORK DONE JAW CESSNA 560 AMM 33-50-00.
